# SDR UALA2009111803604

- Difficulty date: November 18, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 55,257 hours, 8,304 cycles
- Engine: Pwa PW40903
- System (JASC): 4940 · APU Start/Ignition System
- Part: Motor
- Part number: 27044425
- Part serial: 52
- Condition: Malfunctioned
- Location: Apu Starter
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CONTROLLER STATUS MSG DISPLAYED.  MAINT MSG 49-10760.  MAINT MSG IS FOR BRUSH ON ELECTRIC MOTOR.  REPLACED APU ELECTRIC START MOTOR, OPS CHECK GOOD.
